... me to stop taking Xanax please tell me why and is there anything else I can take for my anxiety thanks
Back in 2002 - 2005, 1 or 2 people may have died from mixing Sub and Valium. I think it was only 1, and the person was in a hospital and the doc's administered IV Valium. This person died. It was much later determined this person was Benzo naive, which means he never used a Benzo, and certainly not on a regular basis. This started a scare that if you mix a Benzo with Sub the patient will die. This is not true at all. Sub is an opiate. Like any opiate, care must be used when administering both a Benzo and Sub. Usually the doses of both drugs have to reduced, and if the person takes the Benzo regularly, then you can't really reduce The Benzo, at least not by much. But so long as the person is used to taking a Benzo, then mixing it with Sub is as safe as it is with any opiate. No offense, but your Sub doc is greatly misinformed, and not up on the latest findings. If you have been taking Xanax for 5 years then you can't abruptly stop taking Xanax. You will probably start having seizures, and other nasty things can happen. You either need a make your Sub doc learn it's safe to mix Xanax and Sub, or you need a different Sub doc.
Good luck with him
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
Posted 27 Jul 2011 • 13 answers
Im 18 years old and I keep having anxiety attacks everyday and I was prescribed seroquel but it only
Posted 3 Apr 2012 • 6 answers
Posted 20 Jul 2012 • 5 answers
Posted 29 Jun 2013 • 4 answers